<  Back to the Polytechnique Montréal portal

Items where Author is "Lam, J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: B | H | L | X | Z
Number of items: 6.

B

Boukas, E.-K., Xu, S., & Lam, J. (2005). On Stability and Stabilizability of Singular Stochastic Systems With Delays. Journal of Optimization Theory and Applications, 127(2), 249-262. External link

H

Haidar, A., Boukas, E.-K., Xu, S., & Lam, J. (2009). Exponential stability and static output feedback stabilisation of singular time-delay systems with saturating actuators. IET Control Theory and Applications, 3(9), 1293-1305. External link

Haidar, A., Boukas, E.-K., Xu, S., & Lam, J. (2009, June). Exponential stability and static output feedback stabilization of singular time-delay systems with saturating actuators [Paper]. American Control Conference, St. Louis, MO, United states. External link

L

Lam, J., Shu, Z., Xu, S., & Boukas, E.-K. (2007). Robust H-Infinity Control of Descriptor Discrete-Time Markovian Jump Systems. International Journal of Control, 80(3), 374-385. External link

X

Xu, S., Lam, J., Shi, P., Boukas, E.-K., & Zou, Y. (2009). Guaranteed Cost Control for Uncertain Neutral Stochastic Systems Via Dynamic Output Feedback Controllers. Journal of Optimization Theory and Applications, 143(1), 207-223. External link

Z

Zhang, L. X., Boukas, E.-K., & Lam, J. (2008). Analysis and Synthesis of Markov Jump Linear Systems With Time-Varying Delays and Partially Known Transition Probabilities. IEEE Transactions on Automatic Control, 53(10), 2458-2464. External link

List generated on: Wed Jun 19 18:37:02 2024 EDT